MAUDE Adverse Event Report: CAREFUSION 303, INC. ALARIS SYSTEM; PUMP, INFUSION

CAREFUSION 303, INC. ALARIS SYSTEM; PUMP, INFUSION
Model Number 8110
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/21/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device history record, complaint history review, and risk review on failure modes are performed on each device with reportable malfunction(s) along with other methods of investigation as coded in section h6 of this mdr report.Root cause: the root cause for the reported issue that device had error codes 211.2 and 221.201 was not determined because no product or device logs were returned.Per 803.52(f)(11)(iii) the information provided represents all of the known information at this time.The complainant or reporter was unable or unwilling to provide any further patient, product, or procedural details to the manufacturer.
 
Event or Problem Description
It was reported that the customer is encountering and increased number channel errors when connecting the device to the pcu.Common error codes seen are 211.2 and 221.201.Customer has conducted preliminary testing and states that after flashing the pump, the device will operate normally for a few minutes, after which the same channel error will reappear.The customer has replaced the logic board in many of the devices.Following logic board replacement, the device will operate as normal, without channel errors.There was no patient involvement.

Brand Name
ALARIS SYSTEM
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
CAREFUSION 303, INC.
3750 torrey view ct
san diego CA 92130
Manufacturer (Section G)
CAREFUSION SD
10020 pacific mesa blvd
san diego CA 92121 4386
Manufacturer Contact
brett wilko
3750 torrey view ct
san diego, CA 92130
8586172000
MDR Report Key25168583
Report Number2016493-2026-28804
Device Sequence Number10624101
Product Code FRN
UDI-Device Identifier10885403811036
UDI-Public(01)10885403811036
Combination Product (Y/N)N
Initial Reporter CountryQA
PMA/510(K) Number
K072105
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number8110
Device Catalogue Number8110 ALARIS SYRINGE MODULE
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2026
Initial Report FDA Received Date05/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/09/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown